Alert archive / New Jersey / Special Marine Warnings in 2008

Special Marine Warning 24, NWS Philadelphia/Mount Holly

June 4, 2008

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 4, 2008, 9:20 PM EDT. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 9:20 PM EDT (01:20 UTC)
Expired
Jun 4, 2008, 10:45 PM EDT
In force
85 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 4, 8:11 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 4, 8:11 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT WED JUN 4 2008

.SYNOPSIS...
LOW PRESSURE WITH A PRONOUNCED SQUALL LINE WILL MOVE QUICKLY
EASTWARD THROUGH THE CENTRAL MID ATLANTIC REGION EARLY THIS
EVENING...AND ANOTHER AREA OF LOW PRESSURE IS FORECAST TO ROLL
THROUGH OUR AREA OVERNIGHT ALONG AN EAST-WEST  FRONTAL BOUNDARY.
WEAK LOW PRESSURE WILL BE OVER THE CAROLINAS THURSDAY WITH A WEAK
TROUGH OF LOW PRESSURE EXTENDING UP ALONG THE MID ATLANTIC COAST.
OTHERWISE, HIGH PRESSURE WILL BUILD OVER OUR REGION FRIDAY AND
ESPECIALLY OVER THE WEEKEND, USHERING IN A SPELL OF HOT WEATHER.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE TORNADO WATCH HAS BEEN EXTENDED FOR THE CENTRAL AND SOUTHERN
DELMARVA AS WELL AS EXTREME SOUTHEASTERN NEW JERSEY. SHOWERS AND
THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE EASTWARD SOUTH OF A
FRONTAL BOUNDARY THAT EXTENDS FROM THE GREAT PLAINS, THROUGH THE
OHIO RIVER VALLEY, AND THROUGH THE CENTRAL PORTIONS OF OUR CWA.
THE ATMOSPHERE SOUTH OF THE BOUNDARY REMAINS UNSTABLE, SO THE
POSSIBILITY OF SEVERE THUNDERSTORMS REMAINS THROUGH THE EARLY
MORNING HOURS. MODEL GUIDANCE IS GOOD WITH THIS FEATURE, AND LENDS
CONFIDENCE THAT ADDITIONAL ACTIVITY WILL OCCUR WITH THE SECONDARY
LOW MOVING THROUGH THE REGION OVERNIGHT. A FLOOD WATCH WAS
CONSIDERED FOR PART OF THE AREA OVERNIGHT, DUE TO THE COMBINATION
OF THE EARLIER ACTIVITY LAST NIGHT AND THE ONGOING CONVECTION SET
TO MOVE THROUGH OUR AREA AT LATE AFTERNOON AND EARLY EVENING. BUT,
FLASH FLOOD AND HEADWATER GUIDANCE SEEMS TO BE A BIT HIGHER THAN
WHAT IS FORECAST (1/2 TO 1 INCH).

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
LEFTOVER CONVECTIVE OR CONVECTIVE TO STRATIFORM ACTIVITY MAY BE
ONGOING EARLY THURSDAY MORNING. OTHERWISE, THIS SHOULD TAPER OFF,
BUT LINGERING INSTABILITY COMBINED WITH A COASTAL TROUGH SEEMS TO
WARRANT A CHANCE OF AFTERNOON CONVECTION TOO. SO, A SIMPLIFIED AND
GENERIC CHANCE OF SHOWERS AND THUNDERSTORMS WAS KEPT IN THE
FORECAST FOR THURSDAY. SOME (OR MORE) SUN MAY OCCUR BY OR IN THE
AFTERNOON, ENHANCING INSTABILITY AND CAPES.

FRIDAY LOOKS GOOD WITH WEAK HIGH PRESSURE, AND ONLY PARTLY SUNNY
WAS FORECAST.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HOT WEATHER WORDING IS IN THE HAZARDOUS WEATHER OUTLOOK FOR
TEMPERATURES IN THE LOWER AND MID 90S (AND HEAT INDICES POSSIBLY
OVER 100) OVER THE WEEKEND, AND PERHAPS ESPECIALLY SATURDAY. THIS
WILL SERVE AS AN EXCESSIVE HEAT OUTLOOK. UPPER LEVEL RIDGING LEADS
TO STRONG SUBSIDENCE AND COMPRESSIONAL WARMING SATURDAY AT THIS
POINT MAY BE THE WARMEST DAY AS THE RIDGE MAY SINK SOUTHWARD A BIT
SUNDAY BUT, MOS TEMPERATURE REDUCTIONS FOR SUNDAY MAY BE AN
ARTEFACT OF THE MOS HEADING BACK TOWARD CLIMATOLOGY THIS FAR OUT.

A CHANCE OF DIURNALLY-ACTIVATED SHOWERS AND THUNDERSTORMS WAS
ADDED FOR MONDAY AND TUESDAY WITH A WEAK LOW WHICH WAS SHOWN ON HPC
GUIDANCE AND ACCEPTED FOR NOW.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A SQUALL LINE OF STRONG TSRAS WILL AFFECT THE TERMINALS LATER THIS
AFTERNOON AND EARLY THIS EVENING. IFR CONDITIONS AS WELL AS STRONG
GUSTY WINDS ARE EXPECTED. CONFIDENCE IS HIEST THAT THIS WILL AFFECT
KILG, KMIV AND KACY WHILE THE LEAST AMOUNT OF WIND IS EXPECTED TO
AFFECT KABE AND KRDG. ITS POSSIBLE THAT WIND GUSTS DURING THE TSRAS
COULD BE HIER THAN CURRENTLY FCST IF THE STRONGEST PART OF THE LINE
AFFECTS THE TERMINAL LOCNS.

BEST ESTIMATE OF ARRIVAL TIME IS ABOUT 19Z FOR KRDG, 20Z FOR LOCAL
PHL AIRPORTS AND KABE AND 21Z FOR KMIV AND KACY.

PRIOR TO THE ARRIVAL OF THE TSRAS A WEAKENING AREA OF SHRAS MIGHT
MAINTAIN ITSELF FROM KPHL AND POINTS NWWD. THE BENEFIT OF THIS
WEAKENING SYSTEM IS TO AT LEAST REDUCE THE INSTABILITY. THE LOW
CLOUDS AT KRDG AND KABE ARE A NEGATIVE FOR VFR FLYING, BUT WILL HELP
TEMPER THE EFFECTS OF THIS LINE AS IT MOVES THROUGH.

AFTER THIS SQUALL LINE MOVES THROUGH, AN UPPER AIR DISTURBANCE
MOVING THRU THE WESTERLY FLOW WILL HELP DEVELOP A LARGER AREA OF
SHRAS AND EMBEDDED TSRAS ESPECIALLY BETWEEN 00Z AND 06Z. GENERAL
MVFR CONDITIONS ARE EXPECTED, BUT SOME IFR CONDITIONS ARE POSSIBLE
IN ANY HEAVIER PRECIPITATION.

AFTER THIS DISTURBANCE MOVES THROUGH, FORECAST MODELS (AND THE RAIN
THAT SHOULD FALL) WILL LEND ITSELF TO THE DEVELOPMENT OF LOW CLOUDS
AND FOG TOWARD MORNING. WE FCST IFR VSBYS AT OUR MORE FOG PRONE
LOCATIONS. A NW FLOW IN THE WAKE OF A DEVELOPING LOW SHOULD HELP
BURN OFF THE LOW CLOUDS AND FOG AT ABOUT A CLIMATOLOGICALLY NORMAL
TIME (ABOUT 13Z).

OUTLOOK...A FRONTAL BOUNDARY SHOULD BE LINGERING NEAR OR ACROSS OUR
AREA THURSDAY AND FRIDAY. MORE WIDELY SCATTERED CONVECTION COULD
DEVELOP NEAR AND ALONG THE BOUNDARY WITH IFR CONDITIONS DURING THE
TSRAS. OTHERWISE, THERE COULD BE SOME MVFR TO LOCALLY IFR CONDITIONS
IN MORNING FOG OR STRATUS THE NEXT FEW MORNINGS AS A MID SUMMER
REGIME ESTABLISHES ITSELF WITH GENERALLY VFR CONDITIONS PREVAILING
AT OTHER TIMES.

&&

.MARINE...
WE WILL EXTEND THE DURATION OF THE SCA INTO THE EVENING IN THE
SOUTHERN AREA WATERS AND THRU THE NIGHT IN THE NORTHERN AREA WATERS.
THIS IS PRIMARILY FOR SEAS AS WINDS ARE CURRENTLY JUST BLO SCA
CRITERIA. THERE WILL BE THE ADDED COMPLICATION OF THE SQUALL LINE
ESPECIALLY FOR THE SOUTHERN AREA WATERS. SEAS ARE RUNNING ABOUT 1
FOOT ABOVE WAVE WATCH GUIDANCE CURRENTLY. WAVE WATCH IS SUGGESTING A
SECONDARY SURGE OF HIGHER SEAS FOR OUR SOUTHERN COASTAL WATERS
OVERNIGHT. RIGHT NOW CONFIDENCE IS NOT HIGH ENOUGH TO EXTEND THE SCA
THRU THE NIGHT IN THE SOUTHERN OCEAN WATERS. IN DELAWARE BAY, BOTH
THE WINDS AND SEAS ARE BLO SCA CRITERIA, ALTHOUGH SOME GALE FORCE
GUSTS ARE LIKELY AS THAT SQUALL LINE MOVES THRU LATER THIS
AFTN/EARLY THIS EVENING.

BEYOND TONIGHT, WITH ONLY A WEAK FRONTAL BOUNDARY LINGERING ACROSS
THE REGION THURSDAY AND FRIDAY AND RELATIVELY WEAK HIGH PRESSURE TO
THE NORTH, BOTH WINDS AND SEAS SHOULD NOT REACH SCA CRITERIA THU AND
FRI. FOR THE WEEKEND AND MONDAY, THE FCST WINDS AND SEAS WITH A
BERMUDA HIGH OR EXCESSIVE HEAT TYPE SET-UP SHOULD ALSO KEEP WINDS
AND SEAS BLO SCA CRITERIA.

ASTRONOMICAL TIDES ARE RUNNING HIGH BECAUSE OF THE NEW MOON, BUT
TIDAL DEPARTURES HAVE LOWERED TO ABOUT NORMAL, SO NO TIDAL FLOODING
IS EXPECTED WITH THE OVERNIGHT HIGH TIDE. ASTRONOMICAL HIGH TIDES
WILL SLOWLY DECREASE THE NEXT COUPLE OF DAYS AND THE FCST WINDS DO
NOT LOOK CONDUCIVE FOR ANY PROBLEMS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR
     ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR ANZ450-451.

&&

SYNOPSIS.../
NEAR TERM.../
SHORT TERM.../
LONG TERM.../
AVIATION...GIGI
MARINE...GIGI
Hazardous weather outlook, Jun 4, 8:04 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT WED JUN 4 2008

ANZ430-DEZ001-MDZ008-NJZ007>010-012>020-022-025>027-PAZ060>062-
067>071-060015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
NEW CASTLE-CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
804 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...DELAWARE
BAY WATERS...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

OCCASIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST FOR TONIGHT.
ANY THUNDERSTORMS MAY PRODUCE GUSTY WINDS LIGHTNING AND HEAVY
RAINFALL...AS WELL AS POSSIBLY SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HOTTEST AIR MASS OF THE SEASON SO FAR IS EXPECTED TO MOVE
INTO THE REGION ON FRIDAY THROUGH MONDAY. RELATIVE HUMIDITY AND
HEAT INDEX VALUES ARE ALSO EXPECTED TO INCREASE THROUGH THE
PERIOD. AS A RESULT, HEAT WATCHES, WARNINGS OR ADVISORIES MAY
BECOME NECESSARY AT SOME POINT DURING THE FRIDAY THROUGH MONDAY
TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME..

DEZ002>004-MDZ012-015-019-020-NJZ021-023-024-060015-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
804 PM EDT WED JUN 4 2008

...TORNADO WATCH 454 IN EFFECT UNTIL 1 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HOTTEST AIR MASS OF THE SEASON SO FAR IS EXPECTED TO MOVE
INTO THE REGION ON FRIDAY THROUGH MONDAY. RELATIVE HUMIDITY AND
HEAT INDEX VALUES ARE ALSO EXPECTED TO INCREASE THROUGH THE
PERIOD. AS A RESULT, HEAT WATCHES, WARNINGS OR ADVISORIES MAY
BECOME NECESSARY AT SOME POINT DURING THE FRIDAY THROUGH MONDAY
TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

ANZ452-060015-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
804 PM EDT WED JUN 4 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ453>455-060015-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
804 PM EDT WED JUN 4 2008

...TORNADO WATCH 454 IN EFFECT UNTIL 1 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ450-451-060015-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
804 PM EDT WED JUN 4 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ431-060015-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
804 PM EDT WED JUN 4 2008

...TORNADO WATCH 454 IN EFFECT UNTIL 1 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NJZ001-PAZ054-055-060015-
SUSSEX-CARBON-MONROE-
804 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

OCCASIONAL SHOWERS AND A CHANCE OF THUNDERSTORMS ARE FORECAST FOR
TONIGHT. ANY THUNDERSTORMS MAY PRODUCE GUSTY WINDS LIGHTNING AND
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HOTTEST AIR MASS OF THE SEASON SO FAR IS EXPECTED TO MOVE
INTO THE REGION ON FRIDAY THROUGH MONDAY. RELATIVE HUMIDITY AND
HEAT INDEX VALUES ARE ALSO EXPECTED TO INCREASE THROUGH THE
PERIOD. AS A RESULT, HEAT WATCHES, WARNINGS OR ADVISORIES MAY
BECOME NECESSARY AT SOME POINT DURING THE FRIDAY THROUGH MONDAY
TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 4, 5:38 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND GST     4 S TILGHMAN ISLAND     38.69N 76.34W
06/04/2008  M58.00 MPH       TALBOT             MD   EMERGENCY MNGR

            58 MPH WIND GUST MEASURED AT SOUTHERN TIP OF TILGHMAN
            ISLAND.

0354 PM     TSTM WND DMG     3 E ST. MICHAELS        38.79N 76.17W
06/04/2008                   TALBOT             MD   EMERGENCY MNGR

            TREES AND WIRES DOWN REPORTED DOWN IN WHITTMAN.

0408 PM     TSTM WND DMG     QUEENSTOWN              38.99N 76.16W
06/04/2008                   QUEEN ANNES       MD   EMERGENCY MNGR

            TREE DOWN NEAR ROUTE 50/310 INTERSECTION. OTHER TREES
            DOWN SCATTERED ON KENT ISLAND

0435 PM     TSTM WND DMG     CHESTERTOWN             39.22N 76.07W
06/04/2008                   KENT               MD   EMERGENCY MNGR

            TREES AND WIRES DOWN THROUGHOUT EASTERN PART OF COUNTY.

0449 PM     TSTM WND DMG     CHESWOLD                39.22N 75.58W
06/04/2008                   KENT               DE   EMERGENCY MNGR

            TREE REPORTED DOWN ON A HOUSE IS CHESWOLD.

0500 PM     TSTM WND DMG     BETHANY BEACH           38.54N 75.07W
06/04/2008                   SUSSEX             DE   PUBLIC

            PUBLIC REPORTED CHIMNEY DAMAGE IN BETHANY BEACH.

0506 PM     TSTM WND GST     LEWES                   38.78N 75.15W
06/04/2008  M62.00 MPH       SUSSEX             DE   C-MAN STATION

            62 MPH WIND GUST REPORTED AT LEWES C-MAN STATION.

&&

ROBERTSON
Special weather statement, Jun 4, 6:43 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
643 PM EDT WED JUN 4 2008

MDZ012-015-019-020-042345-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON
643 PM EDT WED JUN 4 2008

...SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS TO AFFECT
PORTIONS OF MARYLANDS EASTERN SHORE THIS EVENING...

AT 6:40 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL THUNDERSTORM DEVELOPMENT GENERALLY SOUTH AND EAST OF A
LINE FROM BALTIMORE TO WASHINGTON DC. THESE STORMS ARE GENERALLY
MOVING EASTWARD AT 30 MPH.

THESE STORMS MAY PRODUCE HAIL AND STRONG WINDS. FREQUENT CLOUD TO
GROUND LIGHTNING HAS BEEN OCCURRING WITH THESE STORMS ALONG WITH
HEAVY RAINFALL. REMAIN ALERT FOR THE POTENTIAL ARRIVAL OF
THUNDERSTORMS, AND BE PREPARED TO SEEK SHELTER IMMEDIATELY IF
STORMS APPROACH OR A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN
EFFECT UNTIL 8:00 PM.

GORSE
Special weather statement, Jun 4, 7:32 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT WED JUN 4 2008

DEZ002>004-050115-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH
732 PM EDT WED JUN 4 2008

...SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS TO AFFECT
PORTIONS OF CENTRAL AND SOUTHERN DELAWARE THIS EVENING...

AT 7:30 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL THUNDERSTORMS ACROSS EASTERN MARYLAND TO NORTHERN VIRGINIA.
THESE STORMS ARE MOVING EASTWARD AT AROUND 40 MPH.

THESE STORMS MAY PRODUCE HAIL AND STRONG WINDS. FREQUENT CLOUD TO
GROUND LIGHTNING HAS BEEN OCCURRING WITH THESE STORMS ALONG WITH
HEAVY RAINFALL. REMAIN ALERT FOR THE POTENTIAL ARRIVAL OF
THUNDERSTORMS IN YOUR AREA, AND BE PREPARED TO SEEK SHELTER
IMMEDIATELY IF STORMS APPROACH OR A WARNING IS ISSUED.

GORSE
Special weather statement, Jun 4, 7:48 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT WED JUN 4 2008

DEZ002>004-050045-
DELAWARE BEACHES-INLAND SUSSEX-KENT-
748 PM EDT WED JUN 4 2008

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF KENT AND SUSSEX
COUNTIES IN DELAWARE...

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTH OF DOVER...MOVING EAST AT 38 MPH.

THE THUNDERSTORM WILL BE NEAR ELLENDALE...MILFORD AROUND 800 PM...
SLAUGHTER BEACH...MILTON AROUND 815 PM AND LEWES AROUND 830 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMAIN ALERT
IN THE EVENT A WARNING IS ISSUED.

FORECASTER: GORSE
Local storm report, Jun 4, 7:58 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND GST     4 S TILGHMAN ISLAND     38.69N 76.34W
06/04/2008  M58.00 MPH       TALBOT             MD   EMERGENCY MNGR

            58 MPH WIND GUST MEASURED AT SOUTHERN TIP OF TILGHMAN
            ISLAND.

0354 PM     TSTM WND DMG     3 E ST. MICHAELS        38.79N 76.17W
06/04/2008                   TALBOT             MD   EMERGENCY MNGR

            TREES AND WIRES DOWN REPORTED DOWN IN WHITTMAN.

0408 PM     TSTM WND DMG     QUEENSTOWN              38.99N 76.16W
06/04/2008                   QUEEN ANNES       MD   EMERGENCY MNGR

            TREE DOWN NEAR ROUTE 50/310 INTERSECTION. OTHER TREES
            DOWN SCATTERED ON KENT ISLAND

0412 PM     TSTM WND DMG     PRESTON                 38.71N 75.91W
06/04/2008                   CAROLINE           MD   EMERGENCY MNGR

            NUMEROUS TREES DOWN. ALSO DAMAGE TO AN INDUSTRIAL PARK
            BUILDING.

0426 PM     TSTM WND DMG     DENTON                  38.88N 75.82W
06/04/2008                   CAROLINE           MD   EMERGENCY MNGR

            TREES DOWN WITH ROOF DAMAGE TO A HOUSE NEAR DENTON.

0435 PM     TSTM WND DMG     CHESTERTOWN             39.22N 76.07W
06/04/2008                   KENT               MD   EMERGENCY MNGR

            TREES AND WIRES DOWN THROUGHOUT EASTERN PART OF COUNTY.

0449 PM     TSTM WND DMG     CHESWOLD                39.22N 75.58W
06/04/2008                   KENT               DE   EMERGENCY MNGR

            TREE REPORTED DOWN ON A HOUSE IS CHESWOLD.

0500 PM     TSTM WND DMG     BETHANY BEACH           38.54N 75.07W
06/04/2008                   SUSSEX             DE   PUBLIC

            PUBLIC REPORTED CHIMNEY DAMAGE IN BETHANY BEACH.

0500 PM     TSTM WND DMG     OCEAN VIEW              38.54N 75.09W
06/04/2008                   SUSSEX             DE   PUBLIC

            NUMEROUS TREES DOWN IN OCEAN VIEW

0506 PM     TSTM WND GST     LEWES                   38.78N 75.15W
06/04/2008  M62.00 MPH       SUSSEX             DE   C-MAN STATION

            62 MPH WIND GUST REPORTED AT LEWES C-MAN STATION.

0730 PM     FLASH FLOOD      HORSHAM                 40.18N 75.14W
06/04/2008                   MONTGOMERY         PA   TRAINED SPOTTER

            FIRE DEPT RESCUING PEOPLE FORM A CAR ON HORSHAM RD.

&&

ROBERTSON
Special weather statement, Jun 4, 9:08 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT WED JUN 4 2008

DEZ002>004-MDZ020-050200-
CAROLINE-DELAWARE BEACHES-INLAND SUSSEX-KENT-
908 PM EDT WED JUN 4 2008

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT AND SUSSEX
COUNTIES...

AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ACROSS EASTERN MARYLAND...MOVING EAST
AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS, WHICH COULD
KNOCK DOWN TREES AND POWER LINES. REMAIN ALERT IN THE EVENT WARNINGS
ARE ISSUED, AND STAY INDOORS UNTIL THESE STORMS COMPLETELY PASS YOUR
AREA. CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL OCCUR WITH
THESE STORMS.

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:34 AM EDTExcessive Heat WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more71 hr
Jun 4, 10:01 PM EDTAreal Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia4 hr
Jun 4, 10:15 PM EDTRiver Flood WarningPHIBucks8 hr
Jun 4, 8:28 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's62 min
Jun 4, 8:50 PM EDTSevere Thunderstorm WarningPHIQueen Anne's, Talbot44 min
Jun 4, 9:51 PM EDTAreal Flood WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot4 hr

Nearby

Special Marine Warnings in New Jersey, 2008Every special marine warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.